# SDR DALA2025092907064

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ROLLER FROM UPPER AND LOWER POSITION AND FWD AND AFT SIDE OF PASSENGER CREW DOOR 832 (4EA).   REPLACED ROLLER FROM FWD AND AFT SIDE AND UPPER AND LOWER POSITION OF PASSENGER CREW DOOR 832 (4E/A) AS PER A320 FAM AMM 52-13-31-000-002-A AND AS PER A320 FAM AMM 52-13-31-400-002-A. (1219957).
